# SDR WX0A2014072272041

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3D
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST MISSING AT SEAT 3D & 3F.  REPLACED MISSING LIFE VEST AT SEAT 3D & 3F IAW AMM 25-64-00.
